International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 480617 | https://doi.org/10.1155/S0161171204307234

Carlo Cattani, Luis M. Sánchez Ruiz, "Discrete differential operators in multidimensional Haar wavelet spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 480617, 9 pages, 2004. https://doi.org/10.1155/S0161171204307234

Discrete differential operators in multidimensional Haar wavelet spaces

Received30 Jul 2003

Abstract

We consider a class of discrete differential operators acting on multidimensional Haar wavelet basis with the aim of finding wavelet approximate solutions of partial differential problems. Although these operators depend on the interpolating method used for the Haar wavelets regularization and the scale dimension space, they can be easily used to define the space of approximate wavelet solutions.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views74
Downloads402
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.